Excluding subdivisions of infinite cliques

Neil Robertson, P. D. Seymour, Robin Thomas

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

For every infinite cardinal k we characterize graphs not containing a subdivision of KK.

Original languageEnglish (US)
Pages (from-to)211-223
Number of pages13
JournalTransactions of the American Mathematical Society
Volume332
Issue number1
DOIs
StatePublished - Jul 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Excluding subdivisions of infinite cliques'. Together they form a unique fingerprint.

  • Cite this